For the last couple years I have been having issues with dry skin mostly and within the last year it has gotten really bad and I kept putting off the doctors, now its at the point I can't even really wash my face or head without extreme discomfort.
My body in general will get red spots from just touching it because of how sensitive it is and my head which is the worst right now will flake and give a almost dry burning sensation even when I wash with cold water and my scalp which I believe to be a dry scalp and not dandruff will itch horrible and hurt.
I've tried moisturizers and vitamin E and I stay end up with a tight feeling sore face and I won't be able to get to the dermatologists for a couple months, and last night I just found Triamcinolone Acetonide Cream 0.1% which I believe my doctor gave to me awhile ago when I complained about dry skin before it was this bad.
So my question is would this give me any relief if I used this on my face and is it still usable as it says it expired in the beginning of 2010 but its been unopened and in a cool cabinet?
You should not use any topical treatment that has expired in January 2010. Regarding the dry skin and scalp, atopic dermatitis and seborrheic dermatitis causing dry and flaky scalp should be ruled out. The mainstay of management is liberal use of moisturizers after washing with luke warm water. Soap should be used minimally. Moisturizers should be reapplied liberally during the day. You can also use a topical cortisone (steroid) cream or ointment like dermacort(hydrocortisone). Adding a humidifier to the central heating system of your home or using a humidifier also helps.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
So I saw the doctor today, not a dermatologist just my primary care doctor and said it looks like I have eczema and he gave me Clobetasol Propionate Shampoo for my scalp which seems to be working and Hyrdrocortisone and told me to use both about twice aday.
Now I read alot online about hydrocortisone and alot of it says it thins skin and be careful on your face with it and to put in on eczema spots, but I don't have eczema spots so I've just been rubbing it all over my face, will that cause any problems?
If this doesnt help clear up in a week or 2 I'm gonna ask for a referral to a dermatologist
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST